Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 83, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 5, 2007, 10:54 PM CDT for 4 counties in Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2007, 10:54 PM CDT (03:54 UTC)
- Expired
- May 5, 2007, 11:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
Counties Briscoe County, TX, Floyd County, TX, Hale County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 70 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 7:48 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3236 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KLUB 060355 SVRLUB TXC045-153-189-437-060445- /O.NEW.KLUB.SV.W.0083.070506T0354Z-070506T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 1055 PM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS. SOUTHWESTERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS. NORTHWESTERN FLOYD COUNTY IN NORTHWEST TEXAS. NORTHEASTERN HALE COUNTY IN NORTHWEST TEXAS. * UNTIL 1145 PM CDT * AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 7 MILES WEST OF AIKEN...OR 6 MILES EAST OF PLAINVIEW...MOVING NORTHEAST AT 40 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CLAYTONVILLE AND SILVERTON. DESTRUCTIVE HAIL CAN BE EXPECTED WITH THIS STORM...TAKE COVER NOW. GO TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 7 4 5 1 2 9 0. LAT...LON 3409 10176 3408 10154 3449 10127 3451 10154 $$
1 follow-up statement
000
WWUS54 KLUB 060418
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1118 PM CDT SAT MAY 5 2007
TXC189-060428-
/O.CAN.KLUB.SV.W.0083.000000T0000Z-070506T0445Z/
HALE TX-
1118 PM CDT SAT MAY 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR HALE COUNTY IS CANCELED...
LAT...LON 3451 10154 3432 10156 3420 10156 3424 10147
3449 10127
$$
TXC045-153-437-060445-
/O.CON.KLUB.SV.W.0083.000000T0000Z-070506T0445Z/
SWISHER TX-BRISCOE TX-FLOYD TX-
1118 PM CDT SAT MAY 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN FLOYD...SOUTHWESTERN BRISCOE AND SOUTHEASTERN
SWISHER COUNTIES...
AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 6 MILES SOUTHEAST
OF CLAYTONVILLE...OR ABOUT 14 MILES NORTHEAST OF PLAINVIEW...MOVING
NORTHEAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SILVERTON.
DESTRUCTIVE HAIL CAN BE EXPECTED WITH THIS STORM...TAKE COVER NOW. GO
TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
LAT...LON 3451 10154 3432 10156 3420 10156 3424 10147
3449 10127
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 10:23 PM CDT, 31 minutes earlier.
Area forecast discussion, May 5, 10:23 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1023 PM CDT SAT MAY 5 2007 .UPDATE... PACIFIC COLD FRONT SLICING INTO NORTHWEST ZONES...EXPECTED TO EDGE SOUTHEAST CLOSE TO CENTRAL ZONES LATER TONIGHT BEFORE STALLING IF CURRENT MESO-SCALE MODELS ARE CORRECT. A LONE BATCH OF SUPER-CELLS THAT BLEW UP NEAR LAMESA ENDED UP DROPPING GOLF-BALL SIZED HAIL OVER SOUTHERN LYNN COUNTY BEFORE UN-ROOTING FROM THE SURFACE AND ACCELERATING TO THE NORTHEAST INFRA-RED SATELLITE IS INDICATING CUMULUS TOWERS STEWING AND BREWING IN BETWEEN THE DYING STORMS AND THE APPROACHING FRONT...FROM NEAR BROWNFIELD UP THROUGH MEADOW... WOLFFORTH...AND REESE CENTER. LATEST GUIDANCE SUGGESTS THUNDERSTORMS MAY EXPAND AS THE FRONT APPROACHES DURING THE NIGHT ACROSS CENTRAL AND EASTERN COUNTIES. SO...WITH VERY FAVORABLE SUPER-CELL INDICES REMAINING...IN TERMS OF BOTH SHEAR/HELICITY AND CAPES...WE EXPECT TO REMAIN IN THE TORNADO WATCH PAST MIDNIGHT. MCQUEEN && .PREV DISCUSSION... /ISSUED 706 PM CDT SAT MAY 5 2007/ UPDATE... LOOKS LIKE A WHITE KNUCKLE TURN AT THE FORECAST DESK AGAIN TONIGHT... WITH A POTENTIALLY EXPLOSIVE SUPER-CELL ENVIRONMENT OVER MUCH OF THE ROLLING PLAINS AND EASTERN SOUTH PLAINS. THE DRY-LINE IS ACTIVELY RETREATING THIS EVENING WITH DEEP BACKING WINDS AS INDICATED BY THE JAYTON PROFILER. UPPER WINDS ARE INCREASING AND VEERING WITH THE APPROACH OF ANOTHER SPEED MAX THROUGH THE BASE OF THE TROUGH ACROSS FAR WEST TEXAS. CONVECTIVE/SEVERE INDICES ARE ABOUT MAXING OUT AS A RESULT...RANGING FROM HEALTHY BULK SHEAR AND HELICITY TO KING-KONGISH CAPES. WHAT WE HAVE YET TO OVERCOME...HOWEVER...IS A NOSE OF INHIBITION LIKELY BROUGHT ON BY THE SOUTHWEST WINDS ALOFT. LATEST FORECAST MODELS WEAKEN THIS CAP AND ALLOW THUNDERSTORMS TO EXPLODE OVER MUCH OF OUR EASTERN FORECAST AND WARNING AREA LATER THIS EVENING AS THE ASCENT FROM THE APPROACHING DISTURBANCE INTERACTS WITH THE RETREATING DRY-LINE. MEANWHILE...CELLS HAVE JUST BEGUN TO INITIATE ALONG THE DRY-LINE OUT OF NORTHERN CHILDRESS COUNTY AND ARE RAPIDLY BECOMING SEVERE TO OUR NORTH. ANYWAY...CELLS THAT ERUPT WILL HAVE A HIGH POSSIBILITY OF ROTATING AND BECOMING SEVERE. WILL UPDATE LATER THIS EVENING IF ANYTHING CHANGES BUT ITS A GOOD EVENING TO STAY UP ON THE WEATHER. MCQUEEN PREV DISCUSSION... /ISSUED 323 PM CDT SAT MAY 5 2007/ SHORT TERM... 19Z SFC DATA SHOWS DRYLINE ROUGHLY ALONG A MEMPHIS TO WHITE RIVER LAKE TO GAIL LINE...WITH SOME WEAK CONVERGENCE ANALYZED ALONG IT. VISIBLE SATELLITE DATA DOES SHOW SOME CU FORMING ALONG AND EAST OF THE DRYLINE...WITH BEST CU TOWARD THE CHILDRESS AREA. HOWEVER...NO STORMS HAVE YET DEVELOPED...EXCEPT EARLIER ACROSS THE EXTREME NORTHEAST TEXAS PANHANDLE WHERE LESS INHIBITION WAS PRESENT WITH EXITING SHORTWAVE. SIMILAR TO YESTERDAY...QUESTION IS AGAIN WHETHER HEATING AND CONVERGENCE ALONG THE DRYLINE WILL BE ABLE TO OVERCOME CONVECTIVE INHIBITION. NO CLEAR SIGNAL THOUGH EARLIER CU DEVELOPMENT /VERSUS YESTERDAY/ IS A POSITIVE SIGN FOR CONVECTION. NORTHEAST ZONES WILL BE MOST LIKELY AREA FOR STORM INITIATION IF IT OCCURS. STILL...WILL BE A WAIT AND SEE GAME. GIVEN STORM DEVELOPMENT...ABUNDANT INSTABILITY AND SUFFICIENT SHEAR WILL ALLOW THEM TO GO SEVERE FAST...WITH LARGE HAIL AND HIGH WINDS THE GREATEST THREATS. AFTER A BRIEF REPRIEVE WITH THE LOSS OF DAYTIME HEATING...WESTWARD RETREATING DRYLINE MAY BECOME ACTIVE AROUND OR AFTER MIDNIGHT AS ANOTHER VORT MAX /CURRENTLY SEEN ON WV IMAGERY APPROACHING WESTERN NM/ ROUNDS THE BASE OF THE TROUGH AND APPROACHES THE PANHANDLE. ALTHOUGH BEST FORCING WILL AGAIN BE NORTH...SLIGHT MID-LEVEL COOLING...FOCUS ALONG THE DRYLINE AND WEAK BOUNDARY WORKING INTO THE NORTHERN ZONES WILL BRING A BETTER CHANCE OF STORMS...SOME OF WHICH COULD BE SEVERE OVER THE CENTRAL AND EASTERN ZONES...POSSIBLY LINGERING OVER THE SOUTHEAST PANHANDLE AND ROLLING PLAINS THROUGH MID-MORNING. DRYLINE...LIKELY LOCATED OVER THE EASTERN ZONES BY SUNDAY AFTERNOON...WILL AGAIN BE FOCUS FOR MORE POTENTIAL STRONG/SEVERE STORMS...ALTHOUGH EXACT EVOLUTION WILL DEPEND ON HOW OVERNIGHT AND MORNING ACTIVITY EVOLVES. LONG TERM... MODELS ARE TRENDING TOWARD MORE ENERGY IN THE SOUTHERN PART OF THE UPPER TROUGH BEFORE IT EJECTS EWD ACROSS THE PLAINS. MEANWHILE AT THE SFC A COLD FRONT WILL MOVE THROUGH THE AREA MONDAY THEN STALL NOT FAR SOUTH OF THE AREA...AND MAY EVEN MOVE NWD MONDAY NIGHT BEFORE SHIFTING SWD AGAIN TUESDAY. LIFT ASSOCIATED WITH THE UPPER LOW COMBINED WITH FRONTOGENETICAL FORCING NEAR/BEHIND THE SFC FRONT WILL PRODUCE AN EXTENDED PERIOD OF GOOD RAIN CHANCES MONDAY THROUGH TUESDAY NIGHT...PARTICULARLY ACROSS SERN THIRD OF THE FCST AREA. CLOUD COVER AND COOL ADVECTION WILL LIMIT UPSIDE OF TEMPS MONDAY AS TUESDAY...AND THUS INSTABILITY. COULD END UP SEEING MORE SHOWER ACTIVITY AND LESS THUNDER. PROGGED UPPER LOW MOVEMENT ALSO TRENDING SLOWER AND WILL EXTEND SLIGHT CHANCE POPS OUT ANOTHER PERIOD. BY THURSDAY SHOULD SEE SOME UPPER RIDGING ACROSS THE DESERT SOUTHWEST WHICH WILL THEN MIGRATE EWD OVER THE SOUTHERN HIGH PLAINS RESULTING IN DRYING AND WARMING TREND. AVIATION... AN ISOLATED THUNDERSTORM REMAINS POSSIBLE AT KCDS THROUGH LATE THIS AFTERNOON...THOUGH HAVE LEFT OUT OF TAF GIVEN LOW CONFIDENCE. BETTER SHOT OF STORMS WILL BE POSSIBLE AT BOTH KLBB AND KCDS AFTER 06Z. STORM CHANCES MAY LINGER THROUGH 12Z AT KLBB AND THROUGH MUCH OF THE MORNING AT KCDS. ADDITIONALLY...CIGS AND VSBY MY FLIRT WITH IFR CONDITIONS AT KCDS TOWARD MORNING. FIRE WEATHER... LOCATIONS WEST OF THE DRYLINE...ESPECIALLY ACROSS THE WESTERN SOUTH PLAINS AND SOUTHWEST PANHANDLE WILL CONTINUE TO FLIRT WITH THE LOWER THRESHOLD OF RED FLAG CONDITIONS /15 PERCENT RH AND 20 FT WINDS SUSTAINED AT 20 MPH/ THROUGH THE LATE AFTERNOON. MOISTURE LEVELS WILL INCREASE DRAMATICALLY FOR MOST SITES BY MIDNIGHT AS THE DRYLINE SURGES BACK WESTWARD. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 53 77 50 65 47 / 20 20 10 30 30 TULIA 57 80 51 69 51 / 30 20 10 40 40 PLAINVIEW 59 81 53 69 51 / 30 20 10 50 40 LEVELLAND 60 80 54 68 51 / 20 20 10 50 40 LUBBOCK 63 82 56 71 52 / 30 20 20 50 40 BROWNFIELD 63 82 56 69 52 / 30 20 20 50 40 CHILDRESS 68 82 61 72 57 / 50 50 30 50 50 SPUR 68 85 62 72 56 / 40 50 30 60 50 ASPERMONT 69 85 63 69 61 / 40 50 40 60 50 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 05/99
Hazardous weather outlook, May 5, 5:55 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 555 PM CDT SAT MAY 5 2007 TXZ021>044-062300- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 555 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT CONVECTIVE THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS EARLY THIS EVENING...AND AGAIN LATE TONIGHT FROM THE CENTRAL SOUTH PLAINS EAST THROUGH THE ROLLING PLAINS. THE RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM TULIA...TO LEVELLAND...TO DENVER CITY. THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE EARLY THIS EVENING ALONG AND JUST EAST OF THE DRYLINE...WHICH IS LOCATED NEAR THE CAPROCK ESCARPMENT. THE POTENTIAL FOR THUNDERSTORM DEVELOPMENT WILL BE LIMITED THIS EVENING DUE TO THE PRESENCE OF A LAYER OF WARM AIR...OR CAP...IN THE MID LEVELS OF THE ATMOSPHERE. ANY STORMS WHICH CAN OVERCOME THE CAP COULD BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY TORNADOES. THUNDERSTORM POTENTIAL IS EXPECTED TO DECREASE DURING THE MID TO LATE EVENING HOURS DUE TO THE LOSS OF DAYTIME HEATING AND LACK OF SUFFICIENT UPPER LEVEL ENERGY. HOWEVER...AS THE DRYLINE RETREATS WEST AND UPPER LEVEL ENERGY PASSES JUST TO THE NORTH OF THE AREA LATER TONIGHT...THE POTENTIAL FOR THUNDERSTORMS WILL INCREASE ONCE AGAIN. ANY STORMS THAT DEVELOP LATER TONIGHT COULD BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK OF SEVERE WEATHER WILL PERSIST THROUGH SUNDAY...WHEN A FEW SEVERE THUNDERSTORMS MAY IMPACT THE EXTREME SOUTHEASTERN PANHANDLE AND THE ROLLING PLAINS DURING THE AFTERNOON AND EVENING. ALTHOUGH A WIDESPREAD FLASH FLOODING THREAT IS NOT CURRENTLY ANTICIPATED...LOCALIZED HEAVY RAINFALL MAY OCCUR OVER THE ROLLING PLAINS AND THE SOUTHERN PORTIONS OF THE SOUTH PLAINS MONDAY AND TUESDAY. NO HAZARDOUS WEATHER IS CURRENTLY EXPECTED WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING AND LATE TONIGHT.
In the hours before
Special weather statement, May 5, 9:00 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 900 PM CDT SAT MAY 5 2007 TXZ041-060300- LYNN TX- 900 PM CDT SAT MAY 5 2007 ...STRONG THUNDERSTORMS MOVING INTO LYNN COUNTY... AT 900 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING INTENSIFYING THUNDERSTORMS 17 MILES SOUTH OF TAHOKA...OR ABOUT 14 MILES NORTH OF LAMESA...MOVING NORTH AT 30 MPH. THESE STORMS WILL MOVE OVER ODONNELL SHORTLY AFTER 900 PM...AND APPROACH TAHOKA AROUND 920 OR 930 PM. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. PLEASE NOTE THAT A TORNADO WATCH IS IN EFFECT FOR THIS AREA.
Local storm report, May 5, 9:24 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
924 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM HAIL ODONNELL 32.97N 101.83W
05/05/2007 E1.75 INCH LYNN TX LAW ENFORCEMENT
&&
RMCQUEENLocal storm report, May 5, 9:32 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
932 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL 3 N TAHOKA 33.21N 101.79W
05/05/2007 E1.00 INCH LYNN TX TRAINED SPOTTER
&&
RMCQUEENLocal storm report, May 5, 9:33 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
933 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL ODONNELL 32.97N 101.83W
05/05/2007 E1.75 INCH LYNN TX LAW ENFORCEMENT
0927 PM HAIL 3 N TAHOKA 33.21N 101.79W
05/05/2007 E1.00 INCH LYNN TX TRAINED SPOTTER
&&
RMCQUEENSpecial weather statement, May 5, 9:40 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 940 PM CDT SAT MAY 5 2007 TXZ035-036-060345- CROSBY TX-LUBBOCK TX- 940 PM CDT SAT MAY 5 2007 ...STRONG THUNDERSTORMS MOVING INTO EASTERN LUBBOCK AND WESTERN CROSBY COUNTIES... AT 940 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING STRONG THUNDERSTORMS 10 MILES SOUTHWEST OF SLATON...OR ABOUT 10 MILES NORTHEAST OF TAHOKA...MOVING NORTH AT 35 MPH. THESE STORMS WILL MOVE ACROSS SLATON BY 1000 PM...THEN APPROACH RANSOM CANYON...LORENZO...AND IDALOU BY 1020 OR 1030 PM. ALTHOUGH THESE THUNDERSTORMS HAVE RECENTLY WEAKENED SLIGHTLY...THEY HAVE A HISTORY OF PRODUCING LARGE HAIL OVER LYNN COUNTY. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. REMEMBER...AS WELL... THAT A TORNADO WATCH IS ALSO IN EFFECT FOR THIS AREA.
Special weather statement, May 5, 10:40 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1040 PM CDT SAT MAY 5 2007 TXZ023-024-029-030-060445- SWISHER TX-BRISCOE TX-FLOYD TX-HALE TX- 1040 PM CDT SAT MAY 5 2007 ...STRONG THUNDERSTORM ACROSS EASTERN HALE...EASTERN SWISHER... WESTERN FLOYD...AND WESTERN BRISCOE COUNTIES... AT 1037 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING RAPIDLY INTENSIFYING THUNDERSTORMS CENTERED ABOUT 5 MILES SOUTHEAST OF CLAYTONVILLE...OR ABOUT 15 MILES SOUTHWEST OF SILVERTON...MOVING NORTH AT 45 MPH. OTHER STRONG STORMS WERE DEVELOPING BOTH NORTH AND SOUTH OF THIS LOCATION. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. BE ADVISED THAT A TORNADO WATCH REMAINS IN EFFECT TONIGHT.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:12 PM CDT | Severe Thunderstorm Warning | LUB | Lynn | 48 min |
| May 5, 11:32 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 43 min |
| May 5, 11:38 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 37 min |
| May 6, 12:16 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 29 min |
| May 6, 4:27 AM CDT | Severe Thunderstorm Warning | LUB | Hall | 63 min |
| May 6, 5:27 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 51 min |
| May 6, 1:41 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.